Journal of Differential Geometry

Distality, completeness, and affine structures

David Fried

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 24, Number 3 (1986), 265-273.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440550

Digital Object Identifier
doi:10.4310/jdg/1214440550

Mathematical Reviews number (MathSciNet)
MR868973

Zentralblatt MATH identifier
0608.53026

Subjects
Primary: 53C05: Connections, general theory
Secondary: 22D40: Ergodic theory on groups [See also 28Dxx] 57S99: None of the above, but in this section 58F11

Citation

Fried, David. Distality, completeness, and affine structures. J. Differential Geom. 24 (1986), no. 3, 265--273. doi:10.4310/jdg/1214440550. https://projecteuclid.org/euclid.jdg/1214440550


Export citation